# SDR SIMA200725603

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 11,722 hours, 10,191 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Part number: 8151138
- Part serial: NSN
- Condition: Blown
- Location: Cabin Dist
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, NR 1 PACK VALVE FAIL FOLLOWED SHORTLY BY NR 1 BLEED VALVE CLOSED FOLLOWED CHECKLIST AND AFTER RESET ONCE.  FUMES APPEARED IN COCKPIT.  RETURNED TO BOS NO OTHER ABNORMALITIES NOTED.   NO FUMES IN CABIN. FUMES DISSIPATED AS SOON AS BLEED VALVE CLOSED.  FOUND COUPLING BETWEEN DUAL TEMP CONTROL AND NR 1 ACM TUBE BLOWN REMOVED AND REPLACED COUPLING IAW EMB AMM 21-60-01.  RUN PACK OPS CHECK GOOD IAW AMM 21-51-00.  AIRCRAFT RETURNED TO SERVICE.
